Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The remainder in asymptotic integration II


Author: Horst Behncke
Journal: Proc. Amer. Math. Soc. 138 (2010), 1633-1638
MSC (2000): Primary 34E10
Published electronically: January 7, 2010
MathSciNet review: 2587447
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Levinson's Theorem in asymptotic integration of linear differential systems is strengthened in a quantitative way. It is shown that any decay in excess of absolute integrability appears with the remainder.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34E10

Retrieve articles in all journals with MSC (2000): 34E10


Additional Information

Horst Behncke
Affiliation: Fachbereich Mathematik/Informatik, University of Osnabruck, D-49069 Osnabruck, Germany

DOI: http://dx.doi.org/10.1090/S0002-9939-10-09823-0
PII: S 0002-9939(10)09823-0
Received by editor(s): July 24, 2008
Published electronically: January 7, 2010
Communicated by: Bryna Kra
Article copyright: © Copyright 2010 American Mathematical Society